# SDR VNAA2014103100014

- Difficulty date: October 31, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 26,051 hours, 26,192 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 536
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK NR 5 HAS CORROSION AT BS 536.  REPLACED DAMAGED SEAT TRACK IAW AMM 53-01-11-400-802.
